Header logo is

Donagi-Markman cubic for Hitchin systems

2006

Article

ei


The Donagi-Markman cubic is the differential of the period map for algebraic completely integrable systems. Here we prove a formula for the cubic in the case of Hitchin’s system for arbitrary semisimple g. This was originally stated (without proof) by Pantev for sln.

Author(s): Balduzzi, D.
Journal: Mathematical Research Letters
Volume: 13
Number (issue): 6
Pages: 923-933
Year: 2006
Month: November
Day: 0

Department(s): Empirical Inference
Bibtex Type: Article (article)

Digital: 0

Links: Web

BibTex

@article{Balduzzi2006,
  title = {Donagi-Markman cubic for Hitchin systems },
  author = {Balduzzi, D.},
  journal = {Mathematical Research Letters},
  volume = {13},
  number = {6},
  pages = {923-933},
  month = nov,
  year = {2006},
  month_numeric = {11}
}